# SDR CA080115008

- Difficulty date: January 14, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Diamon DA 42
- Aircraft time: 50 hours
- Engine: Thielt TAE12501
- System (JASC): 2710 · Aileron Control System
- Part: Control Rod
- Part number: DSPR116X058
- Condition: Bent
- Location: Aileron
- Part time: 50 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER RECEIVING A REPORT OF AN ANOMALY WITH THE CONTROL ROD FROM ANOTHER OPERATOR, WE INSPECTED THE ROD ENDS ON OUR AC.  ALSO FOUND THE ROD ENDS ON BOTH LT AND RT AILERONS BENT. THE ROD ENDS APPEAR TO HAVE BEEN BENT TO ACCOMODATE THE MOVEMENT OF THE AILERON BUT WE CANNOT FIND A DESCRIPTION OF THIS PROCESSS IN THE MM. (TC NR 20080115008)
